# SDR FDEA201210173635

- Difficulty date: October 17, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 80,398 hours, 32,756 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: AUB70313
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG PYLON UPPER SPAR WEB HAS NUMEROUS LOOSE HARDWARE ON LT AND RT   SIDES FROM STA YN-342 THRU STA YN-417.  REF TO DUPLICATED NR 473 AND NR 653: NR 3   ENG PYLON UPR SPAR WEB MISSING/LOOSE HARDWARE(MARK).  NR3 ENG PYLON INB'D SIDE   UPPER PYLON SPAR CAP ANGLE HAS 13 EA SHEARED FASTENERS.   COMPLIED WITH HOLE DIMENSIONS TO 1ST OVERSIZE OF .265 IAW SRM 51-32-01 FIG.2 AND SRM   54-20-00 TABEL 1 SHOWN ON MAPPING SHEET.  REPLACED LOOSE BOLTS IAW SRM 54-20-00 & 51-32-01 AS SHOWN ON MAPPING FWD R/H SIDE ALL 7 AND AFT RT SIDE 2 FASTNERS, AFT LT SIDE 9. REPLACED ALL REMAINING LOOSE   FASTNERS SHOWN ON MAPPING IAW SRM 54-20-00 & 51-32-01.
